# SDR USAA2014021000011

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 17,484 hours, 5,773 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: F100031000
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 10 LT EMERGENCY LIGHT INOPERATIVE.  SECURED CONNECTOR 7261VC3 FOR ROW 10 LT EMERGENCY LIGHT.
